RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 115–123 (Mi tmf5935)  

Nonlinear dynamics of the magnetization of ferromagnets and motion of a generalized solid with flow group

V. A. Aleksovskii, A. M. Lukatskii


Abstract: Arnol'd proposed an approach to investigation of the hydrodynamics of an ideal fluid based on the introduction of the group of diffeomorphisms of the flow region as configuration space. An analogous investigation was made of a generalized solid, the part of the configuration space being played by a certain Lie group. The motions were described by the geodesics of invariant metrics on the corresponding Lie groups [1]. The aim of the present paper is to apply such an approach to the problem of the nonlinear dynamics of the magnetization of ferromagnets.

Full text: PDF file (987 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1090–1096

Bibliographic databases:

Received: 27.12.1989

Citation: V. A. Aleksovskii, A. M. Lukatskii, “Nonlinear dynamics of the magnetization of ferromagnets and motion of a generalized solid with flow group”, TMF, 85:1 (1990), 115–123; Theoret. and Math. Phys., 85:1 (1990), 1090–1096

Citation in format AMSBIB
\Bibitem{AleLuk90}
\by V.~A.~Aleksovskii, A.~M.~Lukatskii
\paper Nonlinear dynamics of~the magnetization of~ferromagnets and motion of~a~generalized solid with flow group
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 115--123
\mathnet{http://mi.mathnet.ru/tmf5935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1083954}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1090--1096
\crossref{https://doi.org/10.1007/BF01017251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5935
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:406
    Full text:88
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019